# SDR KCQA20220808

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N899CZ
- Make and model: Beech 99A
- Aircraft serial: U96
- Aircraft time: 32,684 hours, 44,800 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Master Cylinder
- Part number: 9038000123
- Part serial: 5MP2312GWA
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 32,684 hours, 44,800 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT SIDE RH TOE BRAKE INOPERATIVE.  RH SIDE TOE BRAKE, NO BRAKE PRESSURE COMPARED TO THE LH.    REMOVED AND REPLACED PILOT RH MASTER BRAKE CYLINDER P/N 90-380001-33 S/N 5094 AND COPILOT RH MASTER BRAKE CYLINDER P/N 90-380001-23 S/N MP4712G IAW BEECHCRAFT 99 AMM 32-40-00.  OPS CHECKS GOOD.
